Skip to Content
Anonymous

Orthovisc - does the injection hurt?

Question is Closed
Report Favorite

Answers (1)

17 May 2012

To be honest with you, they can be pretty uncomfortable. They use a fairly large needle that can accommodate the almost gel-like fluid directly into the knee joint. Although your first reaction after receiving the injection is to go home and move as little as possible, it's best to maintain some moderate activity as that will help disperse the fluid around the joint. I usually found that I felt pretty good by the next day as long as I didn't try and overdo things.
Best of luck with your injections!
Lisa

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

My 1st injection of Orthovisc coupled with a 1-time injection of cortizone felt like a mircle!?

Both my knees felt like new! 2nd injection I didn't feel the same, needless to say I had some disappointment because negotiating the stairs I ...

1 answer 30 Sep 2009

Orthovisc - I just had my second injection last week and I am so sore that I can't hardly walk Im?

... like everyone else I thought this was supposed to make life easier not harder.Is there any info anywere as to why our knees are hurting so much ...

1 answer 23 Dec 2010

We are desperate for more information about side effects of orthovisc - can anyone help?

Hi, Within approx two weeks of my signifigant other having had his 3rd injection he became terribly ill -- joints all seemed to?feel like they ...

1 answer 15 Sep 2011

Why did my 3rd shot of orthovisc hurt?

I am 27 y/o with damaged cartilage in my left knee (MRI) and my knee cap pinches closer on the inside (X-RAY) primarily where the pain is. I recently ...

1 answer 16 Oct 2011